Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reflexive Banach algebras


Author: E. R. Keown
Journal: Proc. Amer. Math. Soc. 6 (1955), 252-259
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068748-1
MathSciNet review: 0068748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 364-386. MR 0013235 (7:126c)
  • [2] F. Bohnenblust, An axiomatic characterization of $ {L_p}$-spaces, Duke Math. J. vol. 6 (1940) pp. 627-640. MR 0002701 (2:102c)
  • [3] I. Kaplansky, Dual rings, Ann. of Math. vol. 49 (1948) pp. 689-701. MR 0025452 (10:7b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068748-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society